# SDR UIEA2022070700738

- Difficulty date: July 7, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767
- Aircraft serial: 30110
- Aircraft time: 85,499 hours, 12,841 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Roller
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LWR.  FUSELAGE  AVIONICS COMPTARTMENT ACCESS  DOOR  FWD  ROLLER  IS  WORN - OUT( REMOVED & REPLACED  FWD ROLLER AT ELECTRONICS  COMPARTMENT  ACCESS DOOR  IAW  B767  AMM 20-11-00.  /  OPERATIONAL CHECK  IS NORMAL IAW B767  AMM 52-48-04. )
